# SDR 9721769754

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39132445501
- Condition: Inoperative
- Location: Nlg
- Part time: 42,888 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE NOSE LANDING GEAR RED UNSAFE AND NOSE GEAR DOOR OPEN INDICATION LIGHTS REMAINED ILLUMINATED ACCOMPANIED WITH NOISE FROM THE NOSE LANDING GEAR AREA.  FLIGHT CREW FOLLOWED COCKPIT OPERATING PROCEDURES.  CYCLED LANDING GEAR SEVERAL TIMES, RETURNED TO ORIGINATION, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR ACTUATION CYLINDER AND LUBRICATED THE NOSE LANDING GEAR.  OPERATIONAL CHECK OK.
